# SDR DL764030735

- Difficulty date: August 9, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 8,820 hours, 3,432 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING FLAPS FROM 15 TO 20 TE FLAP DISAGREE MESSAGE ILLUMINATED. FLAPS IND 20 BUT MSG WOULD NOT GO AWAY WHEN QRH PROCEDURE ACCOMPLISHED LANDED WITH 20 FLAPS.   CHECKED FLAP OPERATION IAW FIM 27-51-00 FIG 105 NO ACTUATORS WERE TRIPPED,  SYSTEM OPS NORMAL.
